# SDR MEX2004026

- Difficulty date: January 18, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5
- Component: Nr 5 Slat
- Component part number: 114N3002119A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, IT WAS DETECTED THAT THE SLAT NR 5 HAD DAMAGES AND MATERIAL LOST IN A 20 X 10 INCH AREA, AND THE WING LEADING EDGE HAD DAMAGES TOO.  SLAT NR 5 WAS REPLACED AND THE WING LEADING EDGE WAS REPAIRED IAW MM, ALL CORRECT.
